# SDR ABXA201012150173

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 53,009 hours, 38,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY M736 WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW B767 AMM 33-51-07.
